Dreaming84

406d

I was recently diagnosed with Crohn’s.. they also just started me on D2 50k units once a week.. my b12 is also low.. but when I took the d2 I felt terrible for days.. I took it again today.. I’m already getting weak and icky feeling.. anyone else deal with this?? What helped ?

Nausea and Vomiting

Crohn's Disease (IBD) Inflammatory Bowel Disease

View all
  • GoPackGo

    406d

    Go to Facebook and find 'breaking the viciois cycle scd community.' You may find answers there.

  • Dreaming84

    406d

    Thank you

  • Vici2

    405d

    Did you start taking steroids with the D2 vitamin? Vitamin D toxicity can cause some side effects such as nausea and muscle weakness but I wonder maybe another drug you take causes that

  • Dreaming84

    398d

    I’m looking into that.. I learned today that when I’m feeling like that my blood pressure is low.. 102/64

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.